# SDR SWIA201229618

- Difficulty date: February 9, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 26,556 hours, 36,212 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Failed
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NP DROPPED BELOW 97 PERCENT.  (FLT 5583)  REPLACED LEFT ENGINE PCU ASSEMBLY.  P/N OFF 782490-46,  S/N OFF 900654
